# SDR W8PA971022

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT, LOWER SURFACE SKIN (JUST BELOW INBOARD AUX TRACT) 3 FASTENERS EXHIBIT EVIDENCE OF CRACKS EMERGING FROM FASTENER HOLES.  REMOVED DAMAGED AREA FROM NR 6 SLAT LOWER SURFACE SKIN AND REPAIRED AND INSTALLED DOUBLER PER EWO-100 97-0533, SB 57-1175, DRAWING 65C30133, AND SRM 57-42-40.  (M)
